# SDR HEEA060432

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL132Q
- Condition: Failed
- Location: Start/Generator
- Part time: 12,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT COME ON LINE DURING SHUT DOWN.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND STARTER/GENERATOR WAS INOPERATIVE.
